Volume 58, Number 4, December 2013

                                                                                                                                                                                                                                                   

 

S T U D I A

 

                UNIVERSITATIS BABEŞ-BOLYAI

  

                               MATHEMATICA

                

CONTENTS

 

 

 

Eugen J. Ionascu and Jeff Patterson, Primes of the form a2 qb2 . . . . . . . . . . . . . . . . . 421

 

Dorin Andrica and Catalin Barbu, The hyperbolic Desargues theorem

in the Poincare model of hyperbolic geometry . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 431

 

Mihai Boleantu and Mircea Crasmareanu, New aspects in the use

of canonoid transformations . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 437

 

Vasile Bulgarean, The group of isometries of the French rail ways metric . . . . . . . . . . . .445

 

Andrei Neag, Barycentric and trilinear coordinates of some remarkable

points of a hyperbolic triangle . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 451

 

Liviu Ornea and Victor Vuletescu, Oeljeklaus-Toma manifolds and

locally conformally Kahler metrics. A state of the art . . . . . . . . . . . . . . . . . . . . . . . . . . . 459

 

Vasile Revnic, Exact discrete Morse functions on surfaces [RETRACTED PAPER] . . . .469

 

Paul A. Blaga, Symplectic connections on supermanifolds:

Existence and non-uniqueness . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 477

 

Dorin Andrica, Dana Mangra and Cornel Pintea, The minimum

number of critical points of circular Morse functions . . . . . . . . . . . . . . . . . . . . . . . . . . .485

 

Laurian Ioan Piscoran and Catalin Barbu, About a class of rational

TC-Bezier curves with two shape parameters . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .497

 

Razvan M. Tudoran and Anania Gırban, On some asymptotic

properties of the Rossler dynamical system . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 503

 

Andor Lukacs, On operads in terms of finite pointed sets . . . . . . . . . . . . . . . . . . . . . . . 511

 

Constantin-Cosmin Todea, Some remarks on restriction maps between

cohomology of fusion systems . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 523

 

Huda Aldweby and Maslina Darus, Integral operator defined by

q-analogue of Liu-Srivastava operator . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 529

 

Book reviews . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 539